# SDR SWAA2023081782231

- Difficulty date: July 25, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 50,547 hours, 26,200 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E PANEL 621PB IS CRACKED AT CORNER (MARKED) PANEL IS ACTUALLY 621HB.<[01] PANEL 621HB WAS REPAIRED IAW SRM 51-70-05-2R-10 AND SRM 51-70-14-2R-3.;[02] VERIFIED CORRECTIVE ACTION 1
